Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

International Factor Movements and the Ramaswami Argument

Ronald W. Jones and Isaias Coelho
Economica
New Series, Vol. 52, No. 207 (Aug., 1985), pp. 359-364
DOI: 10.2307/2553858
Stable URL: http://www.jstor.org/stable/2553858
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
International Factor Movements and the Ramaswami Argument
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[359]
    [359]
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364